# SDR AALA201606249017

- Difficulty date: May 27, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Diaphragm
- Part number: D57252705200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, LT WING FUEL TANK DIAPHRAGM CRACKED AT WING STA 3059 BETWEEN RIBS 6 AND 7.  REPLACED DIAPHRAGM IAW SRM 51-42-11 AND DWG D57252700.
